| Model Number |
DAT015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.There are no other reported complaints in the lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health professional reported that during an intraocular lens (iol) implant surgery, the lens found to be broken.No further information is expected.